CSpace  > 计算数学与科学工程计算研究所
四边形等参元的数值求积和有限元误差展式
林群; 丁彦恒
1992
Source Publication应用数学学报
ISSN0254-3079
Volume015Issue:004Pages:530
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45028
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林群,丁彦恒. 四边形等参元的数值求积和有限元误差展式[J]. 应用数学学报,1992,015(004):530.
APA 林群,&丁彦恒.(1992).四边形等参元的数值求积和有限元误差展式.应用数学学报,015(004),530.
MLA 林群,et al."四边形等参元的数值求积和有限元误差展式".应用数学学报 015.004(1992):530.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[丁彦恒]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[丁彦恒]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[丁彦恒]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.